Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Lincoln, IL

June 11, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2011, 12:37 AM CDT for 4 counties in Illinois. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 12:37 AM CDT (05:37 UTC)
Expired
Jun 11, 2011, 1:45 AM CDT
In force
68 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 62 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:48 AM CDTTSTM WND GST 584 W Olney, ILMEASURED AT OLNEY-NOBLE AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS53 KILX 110537
SVRILX
ILC033-079-101-159-110645-
/O.NEW.KILX.SV.W.0155.110611T0537Z-110611T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 145 AM CDT.

* AT 1234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DIETERICH TO NOBLE TO 5 MILES SOUTHEAST OF CISNE...
  AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...OLNEY...LAWRENCEVILLE...ROBINSON...BOGOTA...DUNDAS...
  HIDALGO...WEST LIBERTY...CALHOUN...PARKERSBURG...STE. MARIE...
  CLAREMONT...WILLOW HILL...SUMNER...CHAUNCEY...OBLONG...
  HARDINVILLE...BRIDGEPORT...ANNAPOLIS AND EATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 8816 3860 8825 3862 8829 3872 8829
      3881 8826 3885 8826 3886 8836 3917 8836
      3915 8765 3909 8762 3906 8757 3899 8756
      3896 8751 3886 8754 3879 8749 3869 8752
      3864 8761 3859 8761 3856 8766 3856 8815
TIME...MOT...LOC 0537Z 271DEG 47KT 3910 8830 3876 8819
          3847 8832
WIND...HAIL 70MPH <.75IN

$$

SHIMON
3 follow-up statements
190 
WWUS53 KILX 110553
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 AM CDT SAT JUN 11 2011

ILC033-079-101-159-110645-
/O.CON.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CRAWFORD IL-
1253 AM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
EASTERN RICHLAND...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
145 AM CDT...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEWTON TO OLNEY TO PARKERSBURG...MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
  ROBINSON...LAWRENCEVILLE...STE. MARIE...SUMNER...OBLONG...
  CHAUNCEY...HARDINVILLE...BRIDGEPORT...NEW HEBRON...BIRDS...ST.
  FRANCISVILLE...FLAT ROCK...PALESTINE...RUSSELLVILLE...BERRYVILLE...
  HELENA...RED HILLS STATE PARK...STOY...PETROLIA AND MOUNT CARMEL
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8811 3873 8814 3889 8817 3906 8818
      3906 8757 3899 8756 3896 8751 3886 8754
      3879 8749 3869 8752 3864 8761 3859 8761
      3856 8766
TIME...MOT...LOC 0553Z 272DEG 42KT 3894 8805 3875 8798
          3857 8800
WIND...HAIL 70MPH <.75IN

$$

SHIMON
089 
WWUS53 KILX 110613
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
113 AM CDT SAT JUN 11 2011

ILC079-159-110623-
/O.CAN.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
JASPER IL-RICHLAND IL-
113 AM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
      3856 8766 3858 8790 3883 8790 3889 8795
      3901 8795 3901 8758 3896 8751 3887 8754
      3879 8749
TIME...MOT...LOC 0613Z 273DEG 36KT 3892 8782 3873 8775
          3855 8777

$$

ILC033-101-110645-
/O.CON.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
LAWRENCE IL-CRAWFORD IL-
113 AM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD AND LAWRENCE COUNTIES UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARDINVILLE TO BRIDGEPORT TO 8 MILES WEST OF ST.
FRANCISVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...ROBINSON...NEW HEBRON...ST. FRANCISVILLE...BIRDS...
  FLAT ROCK...PALESTINE...RUSSELLVILLE...MOUNT CARMEL AIRPORT...
  BILLETT...PINKSTAFF AND LAWRENCEVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
      3856 8766 3858 8790 3883 8790 3889 8795
      3901 8795 3901 8758 3896 8751 3887 8754
      3879 8749
TIME...MOT...LOC 0613Z 273DEG 36KT 3892 8782 3873 8775
          3855 8777
WIND...HAIL 70MPH <.75IN

$$

SHIMON
358 
WWUS53 KILX 110643
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT SAT JUN 11 2011

ILC033-101-110653-
/O.EXP.KILX.SV.W.0155.000000T0000Z-110611T0645Z/
LAWRENCE IL-CRAWFORD IL-
143 AM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD AND LAWRENCE
COUNTIES WILL EXPIRE AT 145 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3869 8752 3866 8760 3861 8762 3859 8761
      3856 8766 3858 8790 3883 8790 3889 8795
      3901 8795 3901 8758 3896 8751 3887 8754
      3879 8749
TIME...MOT...LOC 0643Z 273DEG 36KT 3890 8743 3871 8737
          3853 8739

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:47 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 10, 8:47 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT FRI JUN 10 2011

.DISCUSSION...
ISSUED 845 PM CDT FRI JUN 10 2011

FORECAST UPDATED AT 8 PM TO REMOVE THE SEVERE THUNDERSTORM WATCH
IN SOUTHERN 6 COUNTIES WHICH EXPIRED AT 8 PM. SEVERE THUNDERSTORM
WATCH CONTINUES UNTIL MIDNIGHT WEST OF PIATT...MOULTRIE AND SHELBY
COUNTIES. ALSO UPDATED THE FORECAST TO INCREASE CHANCES OF SHOWERS
AND THUNDERSTORMS TO LIKELY OVERNIGHT SE OF I-55. LOWS BY SUNRISE
TO RANGE FROM THE UPPER 50S AND LOWER 60S FROM I-55 NW TO THE
LOWER 70S ALONG AND SE OF I-70.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ALONG WITH
VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE AT LEAST ANOTHER
3-4 HOURS ALONG AND SE OF THE IL RIVER. THESE THUNDERSTORMS
EXTEND INTO CENTRAL MO AND MOVING E/NE. THUNDERSTORM CHANCES HAVE
DIMINISHED NW OF THE IL RIVER REST OF TONIGHT BEHIND THE FRONTAL
BOUNDARY WHICH LIES NEAR I-72. MODELS PUSH THIS FRONT SE INTO SOUTHEAST
IL NEAR I-70 BY SUNRISE...THEN PUSH SE THROUGH SE IL DURING SAT
MORNING. WEAK HIGH PRESSURE RIDGE OF 1022 MB NORTH OF THE GREAT
LAKES INTO THE DAKOTAS TO RIDGE SOUTHWARD INTO NORTHERN AND
CENTRAL IL DURING SAT RETURNING DRIER...COOLER AND LESS HUMID
WEATHER.

07

&&

.AVIATION...
ISSUED 642 PM CDT FRI JUN 10 2011

MAIN ISSUE WILL BE TIMING CONVECTION INTO THE TAF SITES THIS
EVENING. BASED ON RADAR TIMING TOOLS...THUNDERSTORMS WILL IMPACT
KSPI BETWEEN 00Z AND 02Z AND KDEC BETWEEN 01Z AND 03Z. GIVEN
OUTFLOW BOUNDARY LIFTING NORTHWARD FROM THE I-70 CORRIDOR...STORMS
WILL TEND TO DISSIPATE AND MAY NOT REACH AS FAR NORTHEAST AS KCMI.
HAVE THEREFORE ONLY GONE WITH VCTS THERE. STORMS MAY AVOID KPIA
AND KBMI AS WELL...BUT HAVE INCLUDED A PERIOD OF LIGHT RAIN WITH
VCTS AT BOTH SITES. CONVECTION WILL DIMINISH AFTER MIDNIGHT AS
COLD FRONT MOVES INTO THE AREA. ONCE FRONT PASSES...WINDS WILL
SWITCH TO THE N/NW AND LOW CLOUDS CURRENTLY OVER IOWA WILL SPILL
INTO CENTRAL ILLINOIS. HAVE THEREFORE BROUGHT CEILINGS DOWN INTO
THE 1500 TO 2500FT RANGE BEGINNING AT KPIA BY AROUND 08Z THEN
FURTHER EAST TO KCMI BY 15Z. LOW CLOUDS WILL GRADUALLY CLEAR FROM
WEST TO EAST BY SATURDAY AFTERNOON.

BARNES
&&

.PREV DISCUSSION...
ISSUED 308 PM CDT FRI JUN 10 2011

MODELS FAIRLY CONSISTENT AND LOOK SIMILAR IN THE OVERALL UPPER
LEVEL PATTERN AND GENERAL SURFACE FEATURES. MODELS DIFFER AND HAVE
TROUBLES HANDLING THE DETAILS OF WHEN AND WHERE THE PCPN WILL
OCCUR...ESPECIALLY IN THE SHORT TERM OF TONIGHT. LONGER TERM
MODELS CONTINUE TO SHOW AN UNSETTLED PATTERN THROUGH NEXT WEEK
BRINGING CHANCES OF STORMS MOST OF THE TIME.

MAIN CONCERNS ARE CHANCES OF PCPN TONIGHT AND THEN AGAIN NEXT
WEEK.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

BOUNDARY HAS BECOME ACTIVE IN SOUTHEAST ILLINOIS WHERE BEST
CONVERGENCE AND CAPE IS LOCATED AT. NORTHERN AREAS OF CWA ARE
CAPPED BUT LARGE AREA OF PCPN SHOWERS AND THUNDERSTORMS ACROSS
SOUTHERN IOWA AND PARTS OF NORTHERN MISSOURI WILL CONTINUE TO MOVE
ENE INTO THE NORTHERN THIRD OF ILLINOIS THIS EVENING. AS THIS
SYSTEM CONTINUES TO MOVE EAST...SHOWERS AND THUNDERSTORMS ARE
LIKELY ACROSS MOST OF THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THE STORMS IN THE SOUTHEAST WILL CONTINUE AS WELL WITH
LOCALLY HEAVY RAINFALL POSSIBLE DUE TO THE SLOW MOVEMENT.

THEN BRIEF HIGH PRSS WILL BUILD INTO THE AREA SATURDAY NIGHT AND
SUNDAY BEFORE THE CHANCES OF PCPN RETURNS FOR SUNDAY NIGHT THROUGH
MONDAY NIGHT. THE FRONT THAT PUSHES THROUGH THE AREA THIS
AFTERNOON WILL MOVE SOUTH OF THE CWA BUT THEN MOVE BACK NORTH INTO
MISSOURI AT THE END OF THE WEEKEND. THIS WILL BE THE FOCUS OF MORE
SHOWERS AND STORMS FOR THE END OF THE WEEKEND AND INTO NEXT WEEK.
THE CHANCES OF STORMS WILL BE CONFINED TO THE WESTERN PARTS OF THE
CWA AS NOCTURNAL CONVECTION WILL BE THE LIKELY MODE THROUGH THE
PERIOD.

TEMPS SHOULD BE ON THE COOLER SIDE...BELOW NORMAL...DUE TO PCPN
AND CLOUD COVER.

LONG TERM...TUESDAY THROUGH FRIDAY

THE FRONT WILL REMAIN JUST TO THE WEST OF THE CWA AT THE BEGINNING
OF THE PERIOD...BUT SLOWLY INCH EASTWARD DURING THE PERIOD. THIS
WILL INCREASE CHANCES OF PCPN EASTWARD. THERE WILL BE PERIODS OF
DRY WEATHER BUT WITH RIDGE TO THE EAST AND CONTINUED SOUTHWEST
FLOW ALOFT...AND FRONTAL SYSTEM TO THE WEST OR OVER THE CWA...PCPN
WILL CONTINUE. FINALLY A LOW PRSS AREA DEVELOPS PUSHES THE FRONT
NORTH THROUGH THE AREA AS A WARM FRONT...FOLLOWED BY A COLD FRONT
WED AND WED NIGHT. CHANCES OF PCPN WILL CONTINUE WITH THIS SYSTEM
PASSAGE. ANOTHER HI PRSS AREA WILL MOVE IN LATER IN THE WEEK AND
BRING DRY WEATHER FOR THUR THROUGH FRIDAY.

TEMPS WILL RETURN TO NORMAL THROUGH THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 3:22 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT FRI JUN 10 2011

ILZ027>031-036>038-040>043-047>051-111100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE
STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL
HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES
WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT.

FLOODING ON THE ILLINOIS RIVER WILL CONTINUE FROM PEORIA DOWNSTREAM
THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

ILZ044>046-052>057-061-111100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE
STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL
HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES
WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH
TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE DURING THE
EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY
LATE TONIGHT.

FLOODING ON THE WABASH RIVER WILL CONTINUE FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT.

BARNES

In the hours before

Special weather statement, Jun 10, 9:16 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT FRI JUN 10 2011

ILZ044-045-053>056-110315-
CHAMPAIGN-COLES-DOUGLAS-MACON-MOULTRIE-PIATT-
916 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHEASTERN COLES...
NORTHERN MOULTRIE...SOUTHEASTERN MACON...SOUTHERN CHAMPAIGN AND
SOUTHERN PIATT COUNTIES UNTIL 1015 PM CDT...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR 7 MILES SOUTHEAST OF
DECATUR...MOVING EAST AT 35 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CERRO GORDO...
  LOVINGTON...
  HAMMOND...
  BEMENT...
  ARTHUR...
  ATWOOD...

OTHER LOCATIONS AFFECTED INCLUDE...HERVEY CITY...DECATUR AIRPORT...
OAKLEY...LAKE CITY...LA PLACE AND GARRETT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4011 8804 3965 8798 3966 8897 3985 8904
TIME...MOT...LOC 0216Z 256DEG 32KT 3977 8883

SHIMON
Special weather statement, Jun 10, 9:24 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT FRI JUN 10 2011

ILZ038-043>046-110330-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
924 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT...NORTHERN
CHAMPAIGN...NORTHERN PIATT...SOUTHEASTERN MCLEAN AND WESTERN
VERMILION COUNTIES UNTIL 1030 PM CDT...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF
CLINTON...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FARMER CITY...
  MANSFIELD...
  LAKE OF THE WOODS...
  MAHOMET...
  FISHER...
  THOMASBORO...

OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE AND ROYAL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4040 8794 4012 8794 4013 8878 4036 8879
TIME...MOT...LOC 0224Z 268DEG 33KT 4025 8871

SHIMON
Local storm report, Jun 10, 10:18 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     SAVOY                   40.06N 88.25W
06/10/2011  M58 MPH          CHAMPAIGN          IL   ASOS

            AT CHAMPAIGN AIRPORT

&&

LAUFENBERG
Special weather statement, Jun 10, 10:23 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI JUN 10 2011

ILZ036-040-041-047-110430-
CASS-FULTON-MASON-SCHUYLER-
1023 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS...SCHUYLER...
SOUTHERN FULTON AND WESTERN MASON COUNTIES UNTIL 1130 PM CDT...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROOKLYN...OR 16 MILES SOUTHWEST OF
MACOMB...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  LITTLETON...
  RUSHVILLE...
  VERMONT...
  ASTORIA...
  BROWNING...

OTHER LOCATIONS AFFECTED INCLUDE...WEINBERG KING STATE PARK...
HUNTSVILLE...RAY...MARBLETOWN...SNICARTE AND BLUFF CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4028 9091 4029 9081 4028 9046 4038 9045
      4037 9003 4000 9010 4017 9092
TIME...MOT...LOC 0323Z 276DEG 30KT 4027 9082

SHIMON
Local storm report, Jun 10, 11:01 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     WINCHESTER              39.63N 90.46W
06/10/2011                   SCOTT              IL   CO-OP OBSERVER

            TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
            POLES SNAPPED...NO POWER IN WINCHESTER

&&
FIFTEEN POWER POLES WERE DAMAGED INSTEAD OF NINE

LAUFENBERG
Local storm report, Jun 10, 11:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             MASON                   38.95N 88.63W
06/10/2011  M0.75 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0257 PM     HAIL             2 E BIRDS               38.84N 87.63W
06/10/2011  M0.88 INCH       LAWRENCE           IL   CO-OP OBSERVER

            PEA TO NICKEL-SIZED HAIL

0330 PM     HAIL             1 N EDGEWOOD            38.94N 88.66W
06/10/2011  E0.75 INCH       EFFINGHAM          IL   MESONET

0332 PM     HAIL             EDGEWOOD                38.92N 88.66W
06/10/2011  E0.88 INCH       EFFINGHAM          IL   PUBLIC

            NICKEL-SIZED HAIL COVERING THE GROUND

0440 PM     FLASH FLOOD      2 S IOLA                38.81N 88.63W
06/10/2011                   CLAY               IL   EMERGENCY MNGR

            CREEKS OUT OF THEIR BANKS AND FIELDS FLOODED

0440 PM     FLASH FLOOD      1 N OSKALOOSA           38.76N 88.65W
06/10/2011                   CLAY               IL   EMERGENCY MNGR

            ROADS FLOODED

0623 PM     HAIL             WINCHESTER              39.63N 90.46W
06/10/2011  M1.25 INCH       SCOTT              IL   CO-OP OBSERVER

            HAIL HAPPENED WITH WINDS UP TO 55 MILES PER HOUR

0625 PM     TSTM WND DMG     WINCHESTER              39.63N 90.46W
06/10/2011                   SCOTT              IL   CO-OP OBSERVER

            TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
            POLES SNAPPED...NO POWER IN WINCHESTER

0642 PM     HAIL             1 W LYNNVILLE           39.69N 90.37W
06/10/2011  M1.00 INCH       MORGAN             IL   EMERGENCY MNGR

0655 PM     TSTM WND DMG     4 W BROOKLYN            40.23N 90.84W
06/10/2011                   SCHUYLER           IL   LAW ENFORCEMENT

            ONE LARGE TREE UPROOTED AND SEVERAL PINE TREES SNAPPED
            OFF

0659 PM     HAIL             4 W BROOKLYN            40.23N 90.84W
06/10/2011  E1.75 INCH       SCHUYLER           IL   LAW ENFORCEMENT

0813 PM     TSTM WND DMG     PETERSBURG              40.01N 89.85W
06/10/2011                   MENARD             IL   MESONET

            20-FOOT ORNAMENTAL TREE SNAPPED 3 FEET ABOVE
            GROUND...LARGE MAPLE TREE LOST A 4-INCH DIAMATER BRANCH
            OVER ROUTE 97

0815 PM     HEAVY RAIN       1 N PETERSBURG          40.03N 89.85W
06/10/2011  M0.86 INCH       MENARD             IL   COCORAHS

            RAIN RECEIVED IN 20 MINUTES

1001 PM     TSTM WND GST     SAVOY                   40.06N 88.25W
06/10/2011  M58.00 MPH       CHAMPAIGN          IL   ASOS

            AT CHAMPAIGN AIRPORT

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:15 PM CDTTornado WarningILXCass, Fulton, Mason, Schuyler45 min
Jun 10, 7:27 PM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Morgan, Schuyler, Scott6 hr
Jun 10, 8:38 PM CDTSpecial Weather StatementILXSchuyler67 min
Jun 10, 9:16 PM CDTSpecial Weather StatementILXDouglas, Macon59 min
Jun 10, 9:24 PM CDTSpecial Weather StatementILXChampaign66 min
Jun 10, 9:49 PM CDTAreal Flood AdvisoryILXMacon, Moultrie, Piatt4 hr
Jun 10, 10:16 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion48 min
Jun 10, 10:23 PM CDTSpecial Weather StatementILXSchuyler67 min
Jun 10, 11:53 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland52 min
Jun 11, 12:31 AM CDTAreal Flood AdvisoryILXClay, Effingham6 hr
Jun 11, 1:18 AM CDTAreal Flood AdvisoryILXCumberland, Jasper, Richland6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.